MAUDE Adverse Event Report: EXACTECH, INC. LGC TIBIAL FIT TRAY CEM SZ 3.5F / 3.5T; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. LGC TIBIAL FIT TRAY CEM SZ 3.5F / 3.5T; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 02-012-45-3535
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Codes Bone Fracture(s) (1870); Periprosthetic fracture (4902)
Date of Event 07/12/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Legal case-usa.Patient id: (b)(6) + right knee.It was reported that during the patient's right knee revision surgery and while removing the tibial component, an intraoperative surgical intervention was performed due to a large section of posterior proximal tibia bone that was adherent to the posterior aspect of the keel creating a fracture defect to the posterior proximal tibia upon removal.It was noted that the large bone fragment contained posterior capsular soft tissue and blood supply and was freed from the tibial component and reapproximated in the anatomic position.It was noted that 70% of the proximal tibia remained intact without compromise and no diaphyseal extension.No additional information is available.Serial no.(b)(6); 02-012-45-3535 - lgc tibial fit tray cem sz 3.5f / 3.5t udi number: (b)(4).510(k) number: k101981 product code: jwh.
 
Additional Manufacturer Narrative
D10: (b)(4) 02-010-01-0335 - logic femoral ps cem right sz 3.5 (b)(4) 1510-s - cemex system fast 70 gm (b)(4) 200-02-35 -three peg patella 35mm.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to correct the following field that was entered erroneously in the initial report: g3: 24-feb-2023.The following sections were updated/corrected: h6.Mdr section codes updated/corrected: a, b, c, e, g.The reason for the reported event was likely due to a periprosthetic bone fracture.The cause of the bone fracture cannot be conclusively determined but may be related to a patient condition, a traumatic event, and/or surgical techniques.However, this cannot be confirmed because the devices were not returned for evaluation, and relevant patient information, images, or radiographs were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
LGC TIBIAL FIT TRAY CEM SZ 3.5F / 3.5T
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC
2320 nw 66th ct.
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
MDR Report Key21079664
Report Number1038671-2025-00079
Device Sequence Number8444025
Product Code JWH
UDI-Device Identifier10885862003997
UDI-Public10885862003997
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K101981
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/29/2022
Device Catalogue Number02-012-45-3535
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/10/2023
Supplement Date Received by Manufacturer08/19/2025
Initial Report FDA Received Date01/06/2025
Supplement Report FDA Received Date08/20/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/30/2012
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Outcome Attributed to Adverse Event Other;
Patient Age46 YR
Patient SexFemale